# SDR CHQA201100411

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 26,227 hours, 21,659 cycles
- Engine: Allsn AE3007A
- Engine time: 24,012 hours, 20,944 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU2
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER GEAR RETRACTION RECEIVED A BRAKE OVERHEAT MESSAGE ON THE EICAS.  THE CREW FOLLOWED THE QUICK-REFERENCE HANDBOOK AND LOWERED THE GEAR.  THE TEMPERATURE INDICATION DID NOT LOWER.  THE CREW DIVERTED TO KMSN AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE RIGHT OUTBOARD TEMPERATURE INDICATOR.  THE DEFERRAL WAS CLEARED BY ORD MAINTENANCE LATER THAT DAY WHEN MAINTENANCE REPLACED THE RIGHT OUTBOARD BRAKE TEMP SENSOR.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
